# SDR UALA2013050703191

- Difficulty date: May 6, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 71,036 hours, 10,078 cycles
- Engine: Pwa PW40903
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 570111
- Part serial: 64
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEP CTR RADIO WONT DEFAULT TO DATA MODE SUSPECT DCMS FAILURE.  MEL COMPLIED WITH.  RPL-  :ACCOMPLISHED TEST PER MM.  FAULTED OBSERVER CONTROL PANEL.  REPLACED CONTROL PANEL PER MM.
